| Catalog Number |
CS-15192-X |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "after completion of procedure, on flushing and aspiration of lumens, leakage experienced at hub assembly, despite green compression sleeve in place.Dr removed green compression sleeve and replace with the spare one in pack - still leaking on flushing and aspiration at hub assembly.Dr requested to open a cs-15232-x 23cm set to access the hub assembly, as zuid afrikaans hospital did not stock nh-15232 hub repair kit.After using new hub assembly from new pack, the catheter functioned perfectly well on flushing and aspiration of catheter lumens, no leakage." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "after completion of procedure, on flushing and aspiration of lumens, leakage experienced at hub assembly, despite green compression sleeve in place.Dr removed green compression sleeve and replace with the spare one in pack - still leaking on flushing and aspiration at hub assembly.Dr requested to open a cs-15232-x 23cm set to access the hub assembly, as (b)(6) hospital did not stock (b)(6) hub repair kit.After using new hub assembly from new pack, the catheter functioned perfectly well on flushing and aspiration of catheter lumens, no leakage." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".